# SDR FDEA200908032879

- Difficulty date: August 3, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 59,302 hours, 12,196 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4059050921
- Part serial: 90104664
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRIOR TO REACHING OCEANIC CROSSING ENTRY POINT, RECEIVED C.G. OUT OF AFT LIMITS ALERT  WITH CG SHOWING  41.5 CONCURRENTLY RECEIVED SET LANDING ELEV. LOST PR  OF, FMS SPEED AND NAV ON BOTH AUTOPILOTS. STARTED CH  ECK LIST- ALERTS DISAPPEARED. ABOUT 10 TO 15 MINUTES  LATER, SAME ALERTS REPEATED FOR APROX 5 MINUTES. CONSULTED WITH DUTY OFFICER AND MOCC. BOTH FMC'S APPEARED TO BE FAILING PER MOCC. ALL CONCURRED DIVERT TO  KBOS BEST COURSE OF ACTION.   REMOVED AND REPLACED BOTH FMCS PER AMM  34-63-01-4 AND 34-63-05-3 AND RTS PASSED FOR BOTH  UNITS.
